Publications

Export 9 results:
[ Author(Asc)] Title Type Year
Filters: Author is Lackey, Brad  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
L
B. Lackey, On the Gauss–Bonnet Formula in Riemann–Finsler Geometry, Bulletin of the London Mathematical Society, vol. 34, pp. 329–340, 2002.
B. Lackey, Metric Equivalence of Path Spaces, Nonlinear Studies, vol. 7, no. 2, 2000.
B. Lackey, A model of trophodynamics, Nonlinear Analysis: Theory, Methods & Applications, vol. 35, pp. 37–57, 1999.
B. Lackey, Penalty models for bitstrings of constant Hamming weight, 2017.
B. Lackey and Rodrigues, N., Nonlocal games, synchronous correlations, and Bell inequalities, 2017.
B. Lackey and Rodrigues, N., Morphisms in categories of nonlocal games, 2018.
B. Lackey, A belief propagation algorithm based on domain decomposition, 2018.
B. Lackey, A Lichnerowicz Vanishing Theorem for Finsler Spaces, in The Theory of Finslerian Laplacians and Applications, Springer, 1998, pp. 227–243.
B. Lackey, A Bochner Vanishing Theorem for Elliptic Complexes, in The Theory of Finslerian Laplacians and Applications, Springer, 1998, pp. 199–226.